MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to an increase in reports of similar failures, a capa investigation was implemented.Investigation found an undesirable interaction between the circuit design and the new potentiometer over time.Further engineering analysis concluded that the new potentiometer's internal contact resistance was changing during use, and the circuit was overly sensitive to this change.The investigation also showed that the internal contact resistance of the previous potentiometers, used prior to august 17, 2023, did not change much over time when compared to the new potentiometer, concluding the root-cause for the failure was within the new potentiometer.As part of corrective actions, max mobility has initiated a field action recall for all speed control dials that are currently in use.Max mobility will be providing switch control buttons or switch control buttons with mono jack option to replace the affected speed control dials.
 
Event or Problem Description
Received report claiming while the end-user was using the smartdrive mx2+ device via a speed control dial, when rotating the dial back to the stand-by/neutral position to stop, the motor would not disengage and continued to run.No injuries were reported to have occurred as a result.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key24345395
Report Number3008370857-2026-00322
Device Sequence Number9673986
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)230724
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2538-2025 THROUGH Z-25
Patient Sequence Number1
Patient SexUnknown